Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
holly22

Drug induced acne..why is this happening?

At this point I don't know what to do anymore, I am desperate. I'm 22/female, and I have NEVER had acne before in my life. I was someone who was constantly complimented on how nice my skin was. If I got one pimple, it was unusual. Then I was put on Adderall and that all changed. Around May I began to notice that I was breaking out. It was very unlike my skin but I thought maybe it was a one time thing. Ever since then, my skin has never cleared up.

I have always gone to extremes for my skin. I don't drink/smoke/do drugs, all for my skin. I eat well, I take fish oil, I have an excellent skin care routine, I use a face steamer, I don't drink caffeine etc. Every singe thing you can do for your skin, I do and it STILL isn't clearing my skin up! The only thing I wasn't doing was exercising and 3 days ago I took up an exercise routine. I noticed another pimple on my face today, so clearly that isn't helping me either.

Some people said that Adderall can cause acne because it makes you sweat. I don't sweat at all. Other people claimed Adderall made you break out because it dehydrates your skin. I drink a ton of water so that isn't it either. WHAT is making this Adderall break my skin out?! I am doing everything in my power to fix it. I even got prescribed Differen Gel which isn't working. I can't go on birth control so that's not an option. Nor is switching off Adderall. I want to try every other possible option before I decide to get off this medication.

Am I just doomed for life? How on earth do I get rid of a skin problem, that my medication is causing? And WHAT is causing my medication to do this? No one has a direct answer. I know Adderall can cause skin problems, but no one even know why because they all say something different. I need help because I can't take this anymore. I've worked too hard on my skin for this to happen. I've spent so much money on my skin too. I need help please.

Share this post


Link to post
Share on other sites

Adderall could have imbalance your hormones, but also it could have made you more emotional and stress about the acne CREATING a mega cycle of depression over the acne. What i usually do is when i get a break out... i go for a run... Sweat and heat and getting the blood flowing activate some of the endorphins and just chillll. holly you should also check to see if any of your supplements maybe counteracting or altering the drug.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×